Q&A: Having a lot of pain and swelling after Botox injections, worried about long term effects?

Ask A Doctor Question: 

I just recently got Botox injections. I have this done 3 other times. But this time I felt alot of pain and swelled up every where she injected the botox it did not have any of the right effects and now a week later I can feel small lumps under the skin where she injected the botox I believe the stuff was bad and Im worryied about long term effects. Thank you, 

- Polly


Benjamin Schlechter, MD -

Dear Polly,
The swelling and pain are common side effects from Botox injections.  The bumbs you are feeling are actually tiny bruises from the injections. These should subside in a day or two along with the swelling and pain.  It is important that you call your doctor with your concerns though.  Have him/her examine you to make certain your symptoms are not indicative of anything beyond the common side effects from Botox injections

--Benjamin Schlechter, MD
Wyomissing, PA does not evaluate or guarantee the accuracy of any Ask A Doctor Q&A content. Read full conditions of use here.